MAUDE Adverse Event Report: TORNIER INC PERFORM 10 DEG 55% INSERT SZ1/2 36 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC PERFORM 10 DEG 55% INSERT SZ1/2 36 MM +0; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWR3360
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Insufficient Information (4580)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, the insert came off.No further information was provided.
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Correction in lot number and serial number (section d4), correction in manufacturing site for devices (section g1).The reported event could not be confirmed since the device was returned for evaluation does not match the alleged failure.A device inspection revealed the following a visual inspection revealed the returned poly insert revealed significant damage to the poly insert.The articulating surface has multiple scratches and gouges throughout.Along the outer circumference of the device there is minimal gouging.Most of the surface area is smooth and in good condition.The underside of the implant is in extremely poor condition.The poly is very damaged with numerous scratches, gouges and overall rough appearance to the edge of the underside area.No damage or defect was noted with the metal lock ring that circumvents the underside of the device.It is positioned correctly as per specifications.A function inspection of the returned poly insert revealed the insert can be seated in our split test fixture as intended despite the significant damage noted in the returned part.When performing the functional test, the device was lined up with the fixture, hand pressure was applied and then three impactions were performed using the appropriate impactor instruments per the surgical technique.After the device was impacted, an attempt was made to pull the device off the fixture and it was found to be adequately seated and could not be pulled away from the fixture.A review of the device history for the reported lot did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the above investigation and provided information, the root cause was attributed to user related issue.It appears the instructions in the surgical technique may not have been properly followed.The user is instructed to- apply hand pressure to begin to engage the locking mechanism and then impact the poly three times.Failure to following the technique can result in the insert and stem construct to be unstable and cause the insert to come off the stem as noted in this complaint.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that; the insert came off.No further information was provided.

Brand Name
PERFORM 10 DEG 55% INSERT SZ1/2 36 MM +0
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork 38330
EI   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22850067
Report Number0001649390-2025-00578
Device Sequence Number4488484
Product Code PHX
UDI-Device Identifier00846832084937
UDI-Public(01)00846832084937(11)230614(17)280614(21)AF8433000
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWR3360
Device Lot NumberAF8433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale